# SDR AALA20011506

- Difficulty date: July 24, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT 27D AND FORWARD DIM.  REPLACED BROKEN CONDUCTOR AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
